Diagonal similarity of matrices

Loewy, Raphael

Portugaliae mathematica (1985-1986)

  • Volume: 43, Issue: 1, page 55-59
  • ISSN: 0032-5155

How to cite


Loewy, Raphael. "Diagonal similarity of matrices." Portugaliae mathematica 43.1 (1985-1986): 55-59. <http://eudml.org/doc/114541>.

author = {Loewy, Raphael},
journal = {Portugaliae mathematica},
keywords = {graph; matrix; diagonal similarity; principal minors; switching equivalence},
language = {eng},
number = {1},
pages = {55-59},
publisher = {Sociedade Portuguesa de Matemática},
title = {Diagonal similarity of matrices},
url = {http://eudml.org/doc/114541},
volume = {43},
year = {1985-1986},

AU - Loewy, Raphael
TI - Diagonal similarity of matrices
JO - Portugaliae mathematica
PY - 1985-1986
PB - Sociedade Portuguesa de Matemática
VL - 43
IS - 1
SP - 55
EP - 59
LA - eng
KW - graph; matrix; diagonal similarity; principal minors; switching equivalence
UR - http://eudml.org/doc/114541
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.